Analytic Baire spaces

Volume 217 / 2012

A. J. Ostaszewski Fundamenta Mathematicae 217 (2012), 189-210 MSC: Primary 26A03, 04A15; Secondary 02K20. DOI: 10.4064/fm217-3-1


We generalize to the non-separable context a theorem of Levi characterizing Baire analytic spaces. This allows us to prove a joint-continuity result for non-separable normed groups, previously known only in the separable context.


  • A. J. OstaszewskiMathematics Department
    London School of Economics
    Houghton Street
    London WC2A 2AE, UK

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image